# SDR NSVA200600099

- Difficulty date: July 9, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 25,922 hours, 29,668 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Caution Message
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT (TAIL PIPE HOT LIGHT) INDICATION NOT ILLUMINATING DURING TEST.  CYCLED C/B (22WG) SYSTEM OPS CHECK GOOD.
